Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

janeyjane

Veteran Member
  • Total Reviews

    0
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About janeyjane

  • Rank
    Junior Member

Recent Profile Visitors

1328 profile views
  • Sh1

  1. I am going on holiday in a few weeks and need a high spf face sun cream as I will just have finished roaccutane. However I can't stand to have a shiny face! Are there any matte sun creams out there? I don't mind paying a bit extra for one that really does stop you looking greasy but the general brands don't seem to do one, Thanks for any help!
  2. Yep it returns, try rubbing your skin in the shower with your fingers. I got that from someone else on here and it really helps me, you can feel the skin coming off. Then moisturise loads. If the skin is peeling it's dead and no amount of lotion will fix it. Just don't be too rough until you know how much your skin can take- Initially I exfoliated like normal without giving it a second thought and ended up with a bright red bumpy stinging face!
  3. I heard from several sources that accutane is more effective the younger you are, the more severe the acne, and if your male. And I don't agree that anyone 14-21 shouldn't be on accutane when it could save them from a lot of emotional problems and scarring from a young age. Most people I know who took it had it in their teens and it worked wonders.
  4. Hi, im in week 10 and have not had an IB yet, I got a few spots on my face during month 2 when they increased my dose from 30mg to 50 but that was it. My back which was the main problem area has got better and better too which is amazing and my chest has been totally clear since week 3 which is nothing short of a miracle! Hope it goes that way for you too!
  5. I found the peeling got better after a while and I rub my face with my fingers after iv been in the shower for a while and that really helps and isn't rough on your skin. Having said that t does return sometimes and i'm having a peeling couple of days at the moment
  6. I just found out that I can't use flixonase or nasonex which are steroidal nose sprays because they can cause nose bleeds and may be worse on a dry nose. What the hell else am I meant to do? Tablets on their own have never worked for me. Other than spending the next 2 months in an air tight room (sadly this is not an option) I don't know what to do. But the doctor didn't say anything about tablets.
  7. Basically it can cause hairloss in a minority of cases, some of which appear to be permanent from reading this sight. However it is the minority otherwise someone would have actually noticed and done some research by now so consider it as a risk - if it is worth the risk for you to have clear skin then go for it, it most likely won't happen. But it is a possibility...
  8. I have read people on here say that accutane slows down the healing process and makes red marks worse but this returns to normal when you finish your course. However, as usual there doesn't seem to be one correct answer because I have actually found i'm healing quicker on the accutane, like my spots are drying out quicker and red marks are no more a problem than they were before. So yeah, it is normal and they should fade when your skin returns to normal
  9. It could also be your birth control, some make you more prone to spots and some (like dianette) help to clear your skin. However, any change to hormones in the body could throw your skin out of wack for a while. It may settle down on it's own but I guess that because of the combination of coming off antibiotics, starting birth control and then starting accutane you won't be able to work out what is causing it. Maybe ask your doc which it is likely to be? Hopefully the roaccutane will work reall
  10. I started on 30mg and had no IB (initial breakout) and started 50mg month 2 with a VERY mild breakout. Basically this stuff has been miraculous for me, I still get new spots on my back but no where near as many and the million tiny spots that I had in between the bad ones have more or less gone. I just really hope it lasts! Oh and that the scars fade
  11. I'm 120lbs and take 50mg once a day. I think I may get bumped up to 60mg next wednesday but not sure, I don't understand the whole dosage thing, does it depend on how bad your skin was to start with? My acne was mild to moderate but there was a lot of it! Sorry no advice but more questions!
  12. Hi, I'm sorry I don't have any advice but I feel the same at the moment. I'm not sure whether I attribute it entirely to the tablets as I am going thorugh a stressful time as well at the moment but believe me, my poor boyfriend is suffering! You might try posting this in the emotional and psychological community as well? Good luck in resolving your problem.
  13. I took dianette for a while and although it didn't clear my skin totally it did with the help of topicals as well. I then took similar bcp brands that have less risks but when I stopped taking them about a year and a half ago it all went horribly wrong and now i'm on accutane. Sorry if this is not what you want to hear! Also, I would not recommend the mirena iud as it can cause acne (in reference to an above post) go for the copper one if you want one!
  14. OK so i'm ill. I was shivery all night but sweaty too and have a really sore throat, and took paracetamol at about 5am. Got up and went to school (trainee teacher) feeling shakey but started to feel really cold and shivery again and I ache all over so came home and have been asleep for hours. I also feel a bit sick and slightly headachey and still have a sore throat. I'm sure it's not but just checking if this could be an accutane thing? The only other thing i've changed recently is taking 5-HT
×